# SDR QXEA200603146

- Difficulty date: December 4, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 12,488 hours, 9,204 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RNO - ON FLIGHT 2440, AFTER SELECTING GEAR DOWN, RECEIVED THE FOLLOWING CAUTION LIGHTS, NR 2 HYDRAULIC ISO VALVE. ELEVATOR PRESSURE.  SPOILER OUTBOARD.  ROLL SPOILER OUTBOARD.  GEAR EXTENDED AND LOCKED BUT GEAR DOORS (ALL) STAYED OPEN, HYDRAULIC QUANTITY IN NR 2 SYSTEM DROPPED TO NEAR ZERO, PERFORMED EMERGENCY/ABNORMAL CHECKLIST.  MAINTENANCE REMOVED AND REPLACED FLEX/HRAD LINES.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
